# SDR DHL2001747506

- Difficulty date: March 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, CORROSION ON LT AFT LAV FLOOR JUST INBD OF FRAME 1166 LT.  REPAIR PER SRM REMOVED AND REPLACED MOP SILL.  REMOVED DAMAGED AREA PER 727 SRM 51-40-2. ALODINED PARTS PER 727 SRM 51-10-2.  PRIMED REPAIR PARTS PER SOPM 20-41-2.  INSTALLED REPAIR PARTS (-2,-3 & SPACER SHIM) PER 727 SRM 51-40-2.
